# SDR CA131008004

- Difficulty date: October 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF23
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Condition: Cracked
- Location: Lt Wing Spoiler
- Part time: 41,126 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TRANSIT CHECK, HYDRAULIC LEAK FOUND DRIPPING FROM LT WING INBD AND OTBD CANOE FAIRINGS.  LEAK WAS TRACED TO THE RT OTBD SPOILER ACTUATOR FROM THE PISTON SEAL.  ACTUATOR WAS REPLACED AND SYSTEM BLED IAW AMM 27-14-05 AND 27-14-00. LEAK CHECKS WERE CARRIED OUT AND ACFT RETURNED TO SERVICE.
